A general theorem covering many absolute summability methods
Colloquium Mathematicum, Tome 80 (1999) no. 2, pp. 245-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A general theorem concerning many absolute summability methods is proved.
Keywords:
series, sequence, summability
Affiliations des auteurs :
W. Sulaiman 1
@article{10_4064_cm_80_2_245_252,
author = {W. Sulaiman},
title = {A general theorem covering many absolute summability methods},
journal = {Colloquium Mathematicum},
pages = {245--252},
year = {1999},
volume = {80},
number = {2},
doi = {10.4064/cm-80-2-245-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-80-2-245-252/}
}
TY - JOUR AU - W. Sulaiman TI - A general theorem covering many absolute summability methods JO - Colloquium Mathematicum PY - 1999 SP - 245 EP - 252 VL - 80 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-80-2-245-252/ DO - 10.4064/cm-80-2-245-252 LA - en ID - 10_4064_cm_80_2_245_252 ER -
W. Sulaiman. A general theorem covering many absolute summability methods. Colloquium Mathematicum, Tome 80 (1999) no. 2, pp. 245-252. doi: 10.4064/cm-80-2-245-252
Cité par Sources :